... surgeons feel was "successful" He did six weeks of radiation and temodar. Since then, he has constantly gone down hill. Very weak, sick, can't eat, keeps getting dehydrated and falling. He started back on his one week a month of temodar and had to be hospitalized for dehydration. Most times he just sits with his eyes closed. I find myself wondering if this is coming from depression, anger or result of returning tumor or side effect of treatment, has anyone else experienced this?
My husband was diagnosed in May of 2013. He had surgery, radiation, temodar plus Avastin infusion. He too would have fallen on occasion if I weren't there to hold him up. He was heavily medicated and it was hard to tell if it was the tumor or meds. Once he was off the heavy duty meds plus drinking as close to a gallon of water a day his balance has gotten much better. You don't mention medication but if he's on any look them up most cause dizziness and depression. Most of all get him to keep hydrated. Educate yourself and Dad on what else you can do to reverse this horrible situation. Knowledge of whats going on and understanding that Doctors can only do so much and that it is up to us to take as good as care of ourselves along with what treatments are available to the Doctors that treat us. I sincerely hope this helps and your Dad gets better and realizes he can beat this. There are many that have.
yes... I have experienced most of these behaviors from my 40 yr old nephew... and i only wish i knew the answers to our questions. interestingly enough... the medical profession doesnt have answers either. after Michael started sleeping more and did not eat and became dehydrated... they put a catheter in to help him keep URINARY tract infections down within 10 days ..he died. septicemic or blood poisioning was dx that helped him expire. so it seems by the time that treatment is over... the cures have taken more of a toll on otherwise,healthy bodies and the end of life questions we ask... on behalf 0f these loved ones are a mystery as to what has helped or hindered them on their journey!!! anytime u like... feel free to email me personally . for now... sweet memories and comfort for you is my prayer.
- Temodar Information for Consumers
- Temodar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temodar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 26 Oct 2010 • 2 answers
Posted 22 Feb 2014 • 1 answer
Posted 18 Dec 2015 • 0 answers
Posted 7 Nov 2016 • 0 answers